Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 52, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 22, 2011, 7:06 PM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma; Clay County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 7:06 PM CDT (00:06 UTC)
- Expired
- Apr 22, 2011, 7:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 97 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 7:10 PM CDT | HAIL 1.75 | 5 S Hastings, OK | DAMAGE TO SUN ROOF OF RESIDENTIAL STRUCTURE. |
| Apr 22, 7:15 PM CDT | HAIL 1.75 | S Hastings, OK | DELAYED PUBLIC REPORT OF QUARTER AND GOLF BALL SIZED HAIL IN AND AROUND HASTINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:47 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 22, 6:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
716 WUUS54 KOUN 230006 SVROUN OKC033-067-137-TXC077-230045- /O.NEW.KOUN.SV.W.0052.110423T0006Z-110423T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 706 PM CDT FRI APR 22 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CLAY COUNTY IN NORTHERN TEXAS... JEFFERSON COUNTY IN SOUTHERN OKLAHOMA... SOUTHERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA... SOUTHEASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 745 PM CDT * AT 706 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 30 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...HASTINGS... RYAN...SUGDEN...WAURIKA LAKE AND WAURIKA. LAT...LON 3446 9789 3409 9764 3392 9799 3420 9824 TIME...MOT...LOC 0006Z 245DEG 24KT 3410 9814 $$
1 follow-up statement
564 WWUS54 KOUN 230021 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 721 PM CDT FRI APR 22 2011 OKC033-067-137-TXC077-230045- /O.CON.KOUN.SV.W.0052.000000T0000Z-110423T0045Z/ COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX- 721 PM CDT FRI APR 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHEASTERN CLAY...SOUTHERN STEPHENS...JEFFERSON AND EASTERN COTTON COUNTIES... AT 719 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM NEAR ADDINGTON...MOVING NORTHEAST AT 45 MPH. GOLFBALL SIZED HAIL HAS BEEN REPORTED WITH THIS STORM. ANOTHER SEVERE THUNDERSTORM WILL MOVE NORTHEAST FROM PETROLIA...TEXAS IN JEFFERSON COUNTY...OKLAHOMA NEAR WAURIKA AND RYAN. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE ADDINGTON...COMANCHE...HASTINGS... RYAN...SUGDEN...WAURIKA LAKE AND WAURIKA. LAT...LON 3446 9789 3409 9764 3392 9799 3420 9824 TIME...MOT...LOC 0019Z 233DEG 39KT 3425 9796 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:00 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 22, 7:00 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT FRI APR 22 2011 .AVIATION... 23/00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE FIRST 6 TO 9 HOURS...BEFORE MOIST VEERING WIND PROFILE COMMENCES NEAR/NORTH OF FRONTAL BOUNDARY LATE TONIGHT AND TOMORROW. THIS EXPECTED TO RESULT IN WIDESPREAD VFR/MARGINAL MVFR CEILINGS LATE TONIGHT AND TOMORROW NEAR STALLED FRONT...PRIMARILY ALL BUT FAR NORTHWEST OKLAHOMA TERMINALS. WILL MINIMIZE USE OF RA/TSRA FOR TOMORROW. WILL INCLUDE CB IN KOKC/KOUN DUE TO PROXIMITY TO STORMS SE OF TERMINALS. STORMS WILL ALSO AFFECT KSPS FOR THE FIRST HOUR OR SO OF FORECAST. && .DISCUSSION... ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. COLD FRONT HAS BEGUN TO SLOW DOWN THIS AFTERNOON CURRENTLY EXTENDING ACROSS PORTIONS OF CENTRAL AND SOUTHWEST OK. THE FRONT IS EXPECTED TO EVENTUALLY STALL THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR OR AHEAD OF THE FRONT AND DRYLINE LATE THIS AFTERNOON AND THIS EVENING. WIND SHEAR AND STRONG INSTABILITY WILL BE SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING VERY LARGE HAIL... STRONG WINDS... AND MAYBE A FEW TORNADOES. MODELS NOW SHOW A SFC LOW DEVELOPING ALONG THE FRONT TO THE WEST OF THE FA FORCING THE FRONTAL BOUNDARY TO LIFT BACK NORTH SOME OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE FRONT AS LLJ INCREASES SPREADING THE MOIST AIR NORTHWARD OVER THE FRONT. A FEW OF THESE ELEVATED STORMS MAY ALSO BECOME SEVERE PRODUCING LARGE HAIL. RAIN CHANCES WILL CONTINUE OVER THE WEEKEND BUT THE EXACT LOCATIONS FOR BEST CHANCES OF PRECIP WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS THE DAY/NIGHT BEFORE AND POSITION OF THE FRONTAL BOUNDARY. MODELS SHOW THE FRONT MOVING BACK SOUTH SATURDAY BEFORE SLOWING DOWN/STALLING. HERE THE MODELS BEGIN TO DIFFER WHERE THIS WILL OCCUR WITH GFS HOLDING THE FRONT A LITTLE BIT FURTHER NORTH IN THE CWA THAN THE NAM. HOWEVER... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND NORTH OF THE FRONT AS IMPULSES MOVE THROUGH THE SW UPPER FLOW. MODELS SHOW UPPER TROUGH MOVING ACROSS THE SOUTHERN ROCKIES INTO THE SOUTHERN PLAINS SUNDAY INTO MONDAY. THIS WILL PROVIDE ADDITIONAL LIFT TO THE REGION FOR RAIN CHANCES TO CONTINUE INTO EARLY NEXT WEEK. ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS HEELS AFFECTING THE REGION TUESDAY INTO WEDNESDAY. MODELS SHOW UPPER RIDGING THEN DEVELOPING OVER THE REGION LATE NEXT WEEK. SEVERE WEATHER WILL REMAIN POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 70 56 67 / 40 30 50 50 HOBART OK 59 74 51 67 / 20 20 40 30 WICHITA FALLS TX 65 84 61 77 / 40 30 40 30 GAGE OK 45 64 42 62 / 10 10 40 20 PONCA CITY OK 53 64 50 62 / 50 40 50 50 DURANT OK 68 82 65 77 / 50 40 40 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/25
Hazardous weather outlook, Apr 22, 4:41 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT FRI APR 22 2011
OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
441 PM CDT FRI APR 22 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTH AND EAST OF A LINE FROM
STILLWATER TO KINGFISHER TO FREDERICK OKLAHOMA...TO GRAYBACK AND
SEYMOUR TEXAS.
TIMING...
ONE ROUND OF THUNDERSTORMS...PRODUCING THE GREATEST RISK OF SEVERE
WEATHER...IS EXPECTED PRIOR TO MIDNIGHT. ADDITIONAL THUNDERSTORMS...
CARRYING PRIMARILY A RISK OF LARGE HAIL...MAY FORM AFTER MIDNIGHT.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
HAIL TO BASEBALL SIZE OR LARGER.
DAMAGING WIND GUSTS TO 70 MPH.
A FEW TORNADOES...MAINLY IN SOUTHERN AND EASTERN PORTIONS OF THE
RISK AREA...TO THE SOUTH AND EAST OF BOTH OKLAHOMA CITY AND WICHITA
FALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...ESPECIALLY
THROUGH MIDNIGHT.
DISCUSSION...
VERY WARM AND HUMID CONDITIONS AHEAD OF A COLD FRONT STRETCHED FROM
ALTUS... TO OKLAHOMA CITY... TO TULSA HAVE PRODUCED A VERY UNSTABLE
ATMOSPHERE. ALTHOUGH GULF MOISTURE WILL REMAIN RATHER
SHALLOW...ENOUGH CONVERGENCE ALONG THE FRONT IS EXPECTED TO RESULT
IN SCATTERED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON OR EARLY
THIS EVENING. THESE STORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST
OF BOTH OKLAHOMA CITY AND WICHITA FALLS...WITH MOVEMENT TOWARD THE
EAST. WIND SHEAR IS VERY FAVORABLE FOR SUPERCELLS...WITH THE MAIN
RISK BEING VERY LARGE AND DAMAGING HAIL. TORNADOES ARE ALSO
POSSIBLE... ESPECIALLY OWING TO THE VERY STRONG INSTABILITY...WITH
CAPE VALUES EXCEEDING 4000. THIS INITIAL ACTIVITY MAY PERSIST IN THE
FORM OF SUPERCELLS THROUGH EVENING. IF A LARGE NUMBER OF STORMS IS
ABLE TO DEVELOP...SOME GROWTH INTO A LINE OR CLUSTER MAY OCCUR...AND
THIS WOULD INCREASE THE THREAT OF DAMAGING WINDS ACROSS FAR
SOUTHEAST OKLAHOMA.
THEN...AFTER MIDNIGHT...A SECOND ROUND OF ACTIVITY MAY OCCUR...WHEN
THE LOW LEVEL JET CARRIES UNSTABLE AIR UP TO THE NORTH OF THE SLOW
MOVING FRONT. STORMS ROOTED WELL ABOVE THE SURFACE MAY DEVELOP
TOWARD THE WESTERN AND NORTHERN PORTIONS OF THE SLIGHT RISK AREA...
CARRYING A RISK OF LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
EPISODES OF STRONG TO SEVERE THUNDERSTORMS MAY OCCUR...OFF AND ON...
EACH DAY THROUGH MONDAY. THESE STORMS WILL BE SUPPORTED BY THE
PRESENCE OF A SURFACE FRONTAL BOUNDARY...BENEATH MODERATE
SOUTHWESTERLY FLOW ALOFT...WITH ADEQUATE GULF MOISTURE IN PLACE.
OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE WILL DRAG A DRYLINE THROUGH PORTIONS OF THE
REGION ON MONDAY. FIRE WEATHER CONDITIONS MAY BECOME EXTREME BEHIND
THE DRYLINE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.In the hours before
Local storm report, Apr 22, 6:42 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 3 E PINK 35.26N 97.07W
04/22/2011 E1.75 INCH POTTAWATOMIE OK PUBLIC
&&
CMLocal storm report, Apr 22, 6:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 W TECUMSEH 35.26N 97.00W
04/22/2011 E1.25 INCH POTTAWATOMIE OK PUBLIC
0621 PM HAIL 3 W PAOLI 34.83N 97.32W
04/22/2011 M1.50 INCH GARVIN OK STORM CHASER
&&
TAYLORLocal storm report, Apr 22, 6:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL WICHITA FALLS 33.91N 98.50W
04/22/2011 E1.00 INCH WICHITA TX TRAINED SPOTTER
&&
CMLocal storm report, Apr 22, 6:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 4 WSW BYARS 34.85N 97.12W
04/22/2011 E1.00 INCH GARVIN OK NWS EMPLOYEE
&&
TAYLORLocal storm report, Apr 22, 7:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 5 S PINK 35.19N 97.12W
04/22/2011 E2.00 INCH POTTAWATOMIE OK BROADCAST MEDIA
GOLF BALL TO HEN EGG SIZED HAIL.
&&
BAINLocal storm report, Apr 22, 7:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL TECUMSEH 35.26N 96.93W
04/22/2011 E1.00 INCH POTTAWATOMIE OK PUBLIC
&&
CMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole | 60 min |
| Apr 22, 7:20 PM CDT | Special Weather Statement | OUN | McClain | 10 min |
| Apr 22, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 34 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 22, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 15 min |
| Apr 22, 7:45 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 45 min |
| Apr 22, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more | 61 min |
| Apr 22, 8:09 PM CDT | Tornado Warning | OUN | Garvin, Pontotoc | 36 min |
| Apr 22, 8:14 PM CDT | Flash Flood Warning | OUN | Garvin, McClain, Pottawatomie | 3 hr |
| Apr 22, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| Apr 22, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 41 min |
| Apr 22, 8:44 PM CDT | Tornado Warning | OUN | Pontotoc | 31 min |
| Apr 22, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 34 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more | 61 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 61 min |
| Apr 22, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 32 min |
| Apr 22, 9:29 PM CDT | Areal Flood Advisory | OUN | Garvin, Grady, Pontotoc, Stephens | 3 hr |
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 53 min |
| Apr 22, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 64 min |
| Apr 22, 9:50 PM CDT | Flash Flood Warning | OUN | Cotton | 4 hr |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 62 min |
| Apr 22, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 57 min |
| Apr 22, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 43 min |
| Apr 22, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 49 min |
| Apr 22, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 54 min |
| Apr 22, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 53 min |
| Apr 22, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Jefferson, Stephens | 61 min |
| Apr 22, 11:34 PM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 56 min |
| Apr 23, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 33 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 46 min |
| Apr 23, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 19 min |
| Apr 23, 12:56 AM CDT | Special Weather Statement | OUN | Coal | 19 min |
| Apr 23, 1:14 AM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| Apr 23, 1:40 AM CDT | Special Weather Statement | OUN | Atoka | 20 min |
| Apr 23, 4:58 PM CDT | Special Weather Statement | OUN | Love | 17 min |
| Apr 23, 5:21 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Apr 23, 5:42 PM CDT | Special Weather Statement | OUN | Love | 18 min |
| Apr 23, 6:05 PM CDT | Special Weather Statement | OUN | Love | 10 min |
| Apr 23, 6:36 PM CDT | Special Weather Statement | OUN | Marshall | 9 min |
| Apr 23, 6:52 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 23, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Love | 62 min |
| Apr 23, 6:11 PM CDT | Special Weather Statement | OUN | Baylor | 19 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.